Hail, El Paso
- When
- June 12, 3:44 PM MST to 3:49 PM MST
- Where
- El Paso County, 3.62 mi SSE of (Aff)usaf Acdmy Colo
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.930, -104.850
A severe storm produced hail up to half dollar size on the east side of Colorado Springs.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
A severe storm produced hail up to half dollar size on the east side of Colorado Springs.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jun 12, 2:00 PM MST, 1 hour 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT THU JUN 12 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 239 PM MDT THU JUN 12 2014 UPR RIDGE IS OVR THE AREA...WHILE A DISTURBANCE IN THE FLOW OVR UT HEADING TOWARD CO WAS HELPING TO INITIATE CONVECTION ALONG THE WRN CO BORDER EARLY THIS AFTERNOON. EXPECTING TO SEE SHOWERS AND TSTMS OVR THE MTNS AND HIGH VALLEYS THIS AFTERNOON AND EVENING...WHERE DEW POINTS ARE MOSTLY IN THE 40S...AND WHERE THE BEST INSTABILITY WL BE...WITH LAPSE RATES OF 8-9C/KM. OVR THE SERN PLAINS TEMPS ARE COOLER TODAY IN THE WAKE OF YESTERDAYS FRONT...AND LAPSE RATES ARE ONLY AROUND 7C/KM. NAM12 AND RAP13 ARE SHOWING AFTERNOON/EARLY EVENING CAPE VALUES ALONG THE ERN MTNS AND I-25 CORRIDOR UP TO 1400 J/KG WITH AROUND 40 KTS OF SHEAR. CANNOT RULE OUT A SEVERE STORM OR TWO. THE FAR SERN PLAINS ARE EXPECTED TO REMAIN DRY. SHOULD SEE MOST OF THE CONVECTION DIE OFF QUICKLY AFTER SUNSET. LATE TONIGHT...LOW LEVEL SOUTHERLY WINDS ARE FORECAST TO BRING MORE LOW LEVEL MSTR INTO THE SRN BORDER AREA. THERE COULD BE SOME LOW STRATUS ASSOCIATED WITH THIS MOISTURE OVR LAS ANIMAS AND BACA COUNTIES. ON FRIDAY THE UPR RIDGE AXIS WL SHIFT EAST OF THE AREA AS AN UPR LOW AND ITS ASSOCIATED TROF MOVE OVR THE WEST COAST. THE FLOW ALOFT OVR THE FORECAST AREA WL INCREASE FROM THE WEST. AT THE SFC THERE WL BE SOME BREEZY TO WINDY SOUTH TO SW WINDS DURING THE AFTERNOON HOURS. MOST AREAS ON FRIDAY WL HAVE MIN RH VALUES THAT ARE TOO HIGH TO ISSUE A FIRE WEATHER HIGHLIGHT. THE UPR ARKANSAS VALLEY FROM CHAFFEE COUNTY THROUGH FREMONT AND INTO PUEBLO COUNTY...MAY SEE RH VALUES FALL SLIGHTLY BELOW 15 PERCENT...ALONG WITH WIND GUSTS AROUND 25 MPH...BUT THE FUELS IN CHAFFEE AND FREMONT COUNTY ARE NOT CRITICAL AND PUEBLO COUNTY IS NOT EXPECTED TO HAVE A LONG ENOUGH PERIOD OF LOW RH. FRI AFTERNOON THE NAM AND GFS HAVE SHOW SOME ISOLATED CONVECTION...BUT THE BEST CHANCES LOOK TO BE OVR THE FAR SERN PLAINS. AT 21Z THE NAM12 HAS LOW TO MID 50 DEW POINTS OVR FAR SERN CO...RESULTING IN CAPE VALUES UP TO 2300 J/KG. 0-6KM BULK SHEAR VALUES IN THIS AREA ARE FORECAST TO BE AROUND 30 KTS. THE GFS IS SIMILAR TO THE NAM. GIVEN THIS...CANT RULE OUT THE POTENTIAL FOR A COUPLE SEVERE STORMS OVR THE FAR ERN AREAS FRI AFTERNOON. HIGH TEMPS ACRS THE AREA ON FRI WL BE A FEW DEGREES ABOVE AVERAGE. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 239 PM MDT THU JUN 12 2014 NOT MUCH CHANGE TO THE FORECAST THROUGH THE EXTENDED PERIOD WITH WARM CONDITIONS AND LOW CHANCES FOR PRECIPITATION ACROSS THE REGION. HIGH PRESSURE ALOFT WILL BE SHIFTING EAST INTO THE MISSOURI VALLEY FRIDAY NIGHT INTO SATURDAY MORNING WITH A BROAD LONGWAVE TROUGH BECOMING ENTRENCHED ACROSS THE ROCKIES INTO EARLY NEXT WEEK. STRONG TO SEVERE THUNDERSTORMS OVER THE FAR EASTERN PLAINS FRIDAY AFTERNOON WILL SHIFT EAST INTO KANSAS FRIDAY EVENING WITH DRYING CONDITIONS MOVING ACROSS COLORADO BY SATURDAY MORNING. A STORM SYSTEM WELL TO THE NORTH WILL PUSH STRONG WESTERLY FLOW ALOFT ACROSS THE REGION ON SATURDAY. MIXING OF DRIER AIR AND GUSTY WINDS WILL LEAD TO NEAR CRITICAL FIRE WEATHER CONDITIONS SATURDAY AFTERNOON ACROSS MUCH OF SOUTHERN COLORADO. ANY FIRE WEATHER HIGHLIGHTS WILL BE FUEL DEPENDENT...AND WILL BE MONITORED CLOSELY. FOR THOSE WITH OUTDOOR BURNING ACTIVITIES PLANNED FOR SATURDAY...EXTREME CAUTION IS ADVISED. WITH THE UPPER WAVE PASSING WELL TO THE NORTH...WE SHOULD REMAIN DRY ACROSS OUR CWA. THE EXCEPTION MAY BE THE CENTRAL MOUNTAINS WHERE ONE OR TWO CELLS MAY POP BY LATE SATURDAY AFTERNOON OR EARLY EVENING. THE BROAD LONGWAVE TROUGH WILL TAKE RESIDENCE ACROSS THE ROCKIES BY SUNDAY WITH WEAK ENERGY MOVING OVER THE REGION THROUGH TUESDAY NIGHT. GIVEN THE DRY AIR ACROSS THE REGION AND WEAK NATURE OF THE DISTURBANCES...HAVE A FEELING MUCH OF SOUTHERN COLORADO WILL REMAIN DRY THROUGH THIS PERIOD. IF STORMS CAN FIRE...THE MOST LIKELY AREAS TO SEE ISOLATED ACTIVITY WILL BE OVER THE MOUNTAINS. CONFIDENCE IS LOW AT THIS TIME...AND ANY THUNDERSTORM ACTIVITY WILL BE HIGHLY DEPENDENT ON ENERGY IN THE WESTERLY FLOW. THE PATTERN BEGINS TO SHIFT ON WEDNESDAY WITH HIGH PRESSURE ALOFT BUILDING ACROSS THE REGION. MOISTURE OUT OF MEXICO WILL BEGIN TO ADVECT NORTHWARD UNDER THE HIGH PRESSURE ACROSS THE DESERT SOUTHWEST AND INTO COLORADO. MODELS ARE DEVELOPING AFTERNOON AND EVENING SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE MOUNTAINS WEDNESDAY AND THURSDAY. TEMPERATURES WILL REMAIN WARM ACROSS SOUTHERN COLORADO THROUGH THE PERIOD WITH 80S TO 90S FOR THE PLAINS. IF THE HIGH PRESSURE BECOMES ESTABLISHED DURING THE MIDDLE OF NEXT WEEK...A FEW AREAS MAY START TO PUSH 100 DEGREES. MOZLEY && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 239 PM MDT THU JUN 12 2014 KCOS WILL HAVE THE POTENTIAL THROUGH THE EVENING HOURS FOR SOME TSTMS IN THE VCNTY. IF SOME HEAVIER RAIN MOVES OVR THE AREA...THIS COULD BRIEFLY CAUSE SOME MVFR CONDITIONS. OTRW KCOS SHOULD HAVE VFR CONDITIONS TONIGHT THROUGH FRIDAY. FRI AFTERNOON SOUTHERLY WINDS WILL INCREASE AND MAY GUST TO AROUND 25 KTS. KPUB IS EXPECTED TO HAVE VFR CONDITIONS TONIGHT THROUGH FRIDAY. THERE IS JUST A SLIGHT CHANCE THAT SOME TSTMS COULD MOVE INTO THE VCNTY THIS EVENING. FRI AFTERNOON SOUTH TO SW WINDS ARE EXPECTED TO INCREASE AND MAY GUST TO AROUND 25 KTS. KALS WILL HAVE THE POTENTIAL THROUGH THE EVENING HOURS FOR SOME TSTMS IN THE VCNTY. IF SOME HEAVIER RAIN MOVES OVR THE AREA...THIS COULD BRIEFLY CAUSE SOME MVFR CONDITIONS. OTRW KALS SHOULD HAVE VFR CONDITIONS TONIGHT THROUGH FRIDAY. FRIDAY AFTERNOON SW WINDS WILL INCREASE...WITH GUSTS OF 25-30 KTS EXPECTED. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1118 AM MDT THU JUN 12 2014 COZ058>089-093>099-131730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1118 AM MDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON. ONE OR TWO THUNDERSTORMS COULD BECOME SEVERE IN AND NEAR THE SOUTHEAST MOUNTAINS...PRODUCING HAIL AROUND 1 INCH IN DIAMETER...AND WIND GUSTS UP TO 60 MPH. OTHERWISE...THE MAIN THREATS WITH THUNDERSTORMS WILL BE LIGHTNING...SMALL HAIL...WIND GUSTS UP TO 40 MPH AND SOME BRIEF LOCALLY HEAVY RAINFALL. ALTHOUGH THE STRONGER STORMS ARE EXPECTED TO REMAIN FAIRLY ISOLATED...THE RISK FOR FLASH FLOODING ON BURN SCARS IN AND NEAR THE SOUTHEAST MOUNTAINS...WILL BE SLIGHTLY HIGHER TODAY THAN YESTERDAY. THEREFORE THOSE IN AND NEAR THE BURN SCARS SHOULD REMAIN ALERT TO THE POTENTIAL FOR FLASH FLOODING THIS AFTERNOON AND EVENING. STORMS WILL MOVE SOUTHEASTWARD INTO THE ADJACENT PLAINS DURING THE LATE AFTERNOON AND EVENING BUT SHOULD WEAKEN QUICKLY AS THEY MOVE EAST OF THE I-25 CORRIDOR AND ENCOUNTER COOLER...MORE STABLE AIR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE SOUTHEAST CORNER OF THE STATE FRIDAY AFTERNOON AND EVENING. THE MAIN THREATS WITH THUNDERSTORMS WILL BE LIGHTNING AND LOCAL WIND GUSTS UP TO 45 MPH. A STRONG STORM OR TWO WILL BE CAPABLE OF PRODUCING HAIL UP TO 1/2 INCH IN DIAMETER AND BRIEF MODERATE RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE IN AND NEAR THE MOUNTAINS THIS AFTERNOON AND EVENING.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
345 PM MDT THU JUN 12 2014
COZ081-084-085-122215-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
345 PM MDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES UNTIL 415 PM MDT...
AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PALMER LAKE...OR 18 MILES NORTHWEST OF
COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHWESTERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...PALMER
LAKE AND GLENEAGLE.
LAT...LON 3908 10473 3894 10489 3901 10503 3912 10502
3913 10501 3913 10486
TIME...MOT...LOC 2144Z 309DEG 9KT 3907 10498
28SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT THU JUN 12 2014 COZ081-082-084-085-122230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 354 PM MDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 430 PM MDT... AT 353 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODLAND PARK...OR 20 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 15 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...AIR FORCE ACADEMY... MANITOU SPRINGS...GREEN MOUNTAIN FALLS...CHIPITA PARK...CASCADE... DIVIDE AND CRYSTOLA. LAT...LON 3897 10525 3911 10515 3897 10481 3881 10498 TIME...MOT...LOC 2153Z 298DEG 15KT 3902 10512 28
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
356 PM MDT THU JUN 12 2014
COZ074-088-122230-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
356 PM MDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 430 PM MDT...
AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SEGUNDO...OR 19 MILES WEST OF TRINIDAD...
MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
TRINIDAD...COKEDALE...STARKVILLE...HOEHNE...BONCARBO...SEGUNDO...
RATON PASS AND WESTON.
LAT...LON 3715 10499 3716 10498 3733 10422 3732 10419
3699 10414 3700 10500
TIME...MOT...LOC 2155Z 258DEG 34KT 3706 10482
KAMSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 429 PM MDT THU JUN 12 2014 COZ074-088-122315- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- 429 PM MDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 515 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR COKEDALE...OR 10 MILES WEST OF TRINIDAD... MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRINIDAD...COKEDALE...STARKVILLE...BONCARBO...SEGUNDO AND HOEHNE. THOSE TRAVELING ON INTERSTATE 25 BETWEEN MILE MARKERS 4 AND 20 WILL LIKELY ENCOUNTER GUSTY WINDS...DIME SIZE HAIL AND LOCALLY HEAVY RAINFALL. LAT...LON 3699 10465 3714 10482 3746 10448 3724 10425 TIME...MOT...LOC 2228Z 231DEG 19KT 3714 10469 KAM
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 429 PM MDT THU JUN 12 2014 COZ081-084-085-122300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 429 PM MDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 500 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AIR FORCE ACADEMY...OR 10 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL AFFECT THE NORTH AND WEST SIDE OF THE COLORADO SPRINGS REGION. THIS STORM HAS THE POTENTIAL TO BECOME SEVERE. LAT...LON 3899 10500 3909 10488 3895 10471 3885 10485 TIME...MOT...LOC 2228Z 313DEG 11KT 3897 10489 HODANISH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
444 PM MDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 4 S AIR FORCE ACADEMY 38.93N 104.85W
06/12/2014 M0.75 INCH EL PASO CO TRAINED SPOTTER
&&
PJCThe Pueblo radar (KPUX), 78 km away, was scanning. The volume nearest the first event began at 22:42 UTC.
5 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2014Every state in 2014This day in weather historyWarnings in Colorado, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 512686, 512687, 512688, 512689, 512690.